# SDR 03FDEA02003

- Difficulty date: November 30, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TAIL CONE MOST AFT STA 2244 (UPPER HINGE AREA) FRAME FOUND CRACKED.  FRAME AND ANGLE REPAIRED AS PER SRM 53-00-01 FIG. 9 VOL. I AND SRM 51-31-01 VOL. II.
